Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

When does lipodystrophy/lipoatrophy start once your on medication?

(1/2) > >>

Nightmare26:
Hello. Ive been on Truvada, Norvir, and Reyataz for 2 years now this coming March. I want to know for sure when lipodystrophy/lipoatrophy starts after you start medication? How many years until you start to have lipoatrophy in the face, legs, arm and butt? Also does everyone on meds get lipoatrophy or how much of a percentage will get it for sure? I know or at least ive read that lipoatrophy sometimes doesnt start for 10 years about with people off meds but I want to know when does it start when your ON medication. Do all hiv pills have a side effect of lipoatrophy or just some? Do my pills have lipoatrophy as a side effect?

Miss Philicia:
The newest HIV medications are not known to cause lipo issues.

Nightmare26:

--- Quote from: Miss Philicia on November 21, 2012, 11:12:40 AM ---The newest HIV medications are not known to cause lipo issues.

--- End quote ---

Oh great thank you so much this really helps.

leatherman:
if you google the name of your medication and the words "package insert" you will find PDF files that contain tons of information about your medications. You might even find these documents inside you medication container or glued to the outside. These documents will tell you all about the side effects caused by your medications - and the relatively LOW percentage of people that even have long term side efforts.

Usually 90%-95% of people taking any given medications NEVER experience any side effects, so expecting a side effect to happen is the exact opposite of what you should be thinking about your meds. ;)

Nightmare26:

--- Quote from: leatherman on November 21, 2012, 01:12:56 PM ---if you google the name of your medication and the words "package insert" you will find PDF files that contain tons of information about your medications. You might even find these documents inside you medication container or glued to the outside. These documents will tell you all about the side effects caused by your medications - and the relatively LOW percentage of people that even have long term side efforts.

Usually 90%-95% of people taking any given medications NEVER experience any side effects, so expecting a side effect to happen is the exact opposite of what you should be thinking about your meds. ;)

--- End quote ---

Thanks. I will for sure check this out.

Navigation

[0] Message Index

[#] Next page

Go to full version